# SDR AALA20101007TUL08

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 65,270 hours, 23,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 140N25055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DITCHING PAN AT STATION 1155 CRACKED.  INSTALLED DITCHING PAN AND FASTNERS AT STATION 1155 LEFT PER SRM 51-10-02-0G PARAGRAPH 8.
